# SDR 95ZZZX1616

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736DN
- Make and model: Cessna R172K
- Aircraft serial: R1722446
- Engine: Cont IO360K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Wrist Pin
- Part number: SA629690
- Condition: Failed
- Location: Nr 3 Cylinder
- Part time: 60 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON WRIST PIN BROKE IN NR 3 CYLINDER CAUSED PISTON SKIRT TO BREAK.  POLLUTED THE ENGINE WITH ALUMINUM.  DAMAGED NR 3 CYLINDER, ROD, AND NR 4 PISTON WAS MARRED.  THE ONLY INDICATION OF A PROBLEM WAS THE OIL PRESSURE DROPPED OFF TO HALF OF NORMAL DUE TO METAL PARTICLES GETTING INTO PRESSURE SEAT.
